# SDR ERAA085158

- Difficulty date: February 18, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 14,301 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 412010100139
- Part serial: AAD50088M
- Condition: Loose
- Location: Main Rotor
- Part time: 751 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINDLE & FLEXTURE FITTING IS LOOSE & WORKING.  2 BLADE BOLTS SN A-3115 & A-3155 SCRAPPED FOR CORROSION OR MECHANICAL DAMAGE.  PITCH HORN A-176 SCRAPPED FOR MECHANICAL DAMAGE.  ALL 4 SPINDLES, NO DEFECTS NOTED. REMOVED SPINDLES.  VISUALLY INSPECTED ALL REMOVED PARTS.  C/W ERA SPINDLE INSPECTION AND REASSEMBLED IAW BHT-412 CR&O INSTALLING NEW MAST NUT LOCKS, SERVICEABLE PITCH HORN SERVICEABLE BLADE BOLTS AND HARDWARE.
